# SDR SWAA2024031352423

- Difficulty date: February 14, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SLEEVE FLOOR PANEL 241ABF AT AFT GALLEY AND LAV (5 EA) 2024-123230<[01] REPLACED SLEEVE FLOOR PANEL 241ABF AT AFT GALLEY AND LAV (5 EA) B737-700 SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 5.B(2) S (1). TOOL USED: SCALE: P/N: CL5000 S/N: AE-39087 DUE DATE: 15-AUG-24. HOT BONDER P/N: HCS9200B-AV S/N: 18196119 DUE DATE 23-MAY-24.;[02] REPLACED SLEEVE FLOOR PANEL 241ABF AT AFT GALLEY AND LAV (5 EA) B737-700 SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 5.B(2) S (1). TOOL USED: SCALE: P/N: CL5000 S/N: AE-39087 DUE DATE: 15-AUG-24. HOT BONDER P/N: HCS9200B-AV S/N: 18196119 DUE DATE 23-MAY-24.
